MathSciNet Relay Station
MathSciNet bibliographic data
MR1903759 (2003d:19007) 19K35 (46L80 46L87 58J22)
Julg, Pierre La conjecture de Baum-Connes à coefficients pour le groupe ${\rm Sp}(n,1)$. (French) [The Baum-Connes conjecture with coefficients for the group ${\rm Sp}(n,1)$] C. R. Math. Acad. Sci. Paris 334 (2002), no. 7, 533–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement